# SDR AALA20120522008

- Difficulty date: May 21, 2012
- Submitted: May 23, 2012
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- Aircraft time: 59,954 hours, 30,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 4097044
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS ABOVE ROW 30D MISSING LENS.  REPLACED LENS FOR CEILING EMERGENCY LIGHT ABOVE ROW 30D.  OPS CHECK NORMAL.
